MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC LARGE EX-FIX 11MM CRBN FBR ROD 250MM / MR-CONDITIONAL; APPLIANCE,FIXATION,NAIL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC LARGE EX-FIX 11MM CRBN FBR ROD 250MM / MR-CONDITIONAL; APPLIANCE,FIXATION,NAIL
Model Number 394.84
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Unknown when the c-spine (cervical spine) mri was attempted.Additional product code: lxt.Complainant part is not expected to be returned for manufacturer review/investigation.Additional 510k #'s: k082650, k033158, k950384 patient code (b)(4) used for: the patient was in pain in relation to being in the mri area; being near the machine was enough to cause a "pull" on his ex-fix device.Dhr review could not be conducted due the insufficient information¿s.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, this complaint will be accounted for and monitored via post market surveillance activities.If additional is obtained that was not available for the initial med-watch, the investigation will be updated as applicable, and a follow-up med-watch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient with an ex-fix device experienced a magnetic pull from being in the vicinity of magnetic resonance imagining (mri) and the scan was not performed as a result.The patient was not put into the machine.This was a poly-trauma (post motorcycle accident) patient who was intubated and had a pelvic ex-fix in place since a procedure on (b)(6) 2018.He was to have a c-spine (cervical spine) mri.The patient was observed to be kicking his legs (he was in pain) in relation to being in the mri area; being near the machine was enough to cause a "pull" on his ex-fix device.The plan for the mri was aborted; no mri was done.The patient was returned to the operating room for an uneventful procedure on (b)(6) 2018 at which time the ex-fix was removed.This complaint involves seven devices.This report is 5 of 7 for (b)(4).
 
Additional Manufacturer Narrative
Additional information: mfr site: physical manufacturer.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LARGE EX-FIX 11MM CRBN FBR ROD 250MM / MR-CONDITIONAL
Common Device Name
APPLIANCE,FIXATION,NAIL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7427530
Report Number2939274-2018-51644
Device Sequence Number18860396
Product Code KTT
UDI-Device Identifier10886982199898
UDI-Public(01)10886982199898(10)LOTUNK
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K122455
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 03/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number394.84
Device Catalogue Number394.84
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/20/2018
Supplement Date Received by Manufacturer05/08/2018
Initial Report FDA Received Date04/12/2018
Supplement Report FDA Received Date05/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;